# SDR AUS20030978

- Difficulty date: September 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Failed
- Location: Cabin Cooling
- Part time: 99,999 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CYCLE MACHINE FAILED.
